Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    Cynical is offline Associate Member
    Join Date
    Sep 2001
    Location
    Fort Worth Tx
    Posts
    280

    This bloating is pissing me off

    Im on a 600 mg test eth 600 mg eq a week. I had bloat big time from my test / decca cycle and i thought it would be less this time. I get massive bloating in my face causing it to be rounder (fat looking ) then normal, and im a very lean guy so its annoying as hell. I run Liquidex .5 mg a day and drink lots of water. what else can i do its startin to really discourage me. Im thinking of running some winny or anavar at end of cycle as they can reduce bloating.

  2. #2
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,611
    What's your sodium intake? That can lead to some bloating.
    If you have enough I would up the dosage on the armidex to 1mg a day//

  3. #3
    Rhino58's Avatar
    Rhino58 is offline Senior Member
    Join Date
    Jul 2002
    Location
    San Diego
    Posts
    1,454

    Re: This bloating is pissing me off

    Originally posted by Cynical
    Im on a 600 mg test eth 600 mg eq a week. I had bloat big time from my test / decca cycle and i thought it would be less this time. I get massive bloating in my face causing it to be rounder (fat looking ) then normal, and im a very lean guy so its annoying as hell. I run Liquidex .5 mg a day and drink lots of water. what else can i do its startin to really discourage me. Im thinking of running some winny or anavar at end of cycle as they can reduce bloating.
    I really didn't bloat from test at all, i would think that dbol would make you bloat. Are you only running test/ decca? Everyone starts to notice when you bloat.... Bad News

  4. #4
    Polska's Avatar
    Polska is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    Ontario, Canada
    Posts
    3,129
    Cynical, I hear you bro. I had the same problem on d-bol/deca . I don't know whether it was from the d-bols or the deca but my face looked like a balloon.

    It seems I never got my face back to being really lean like before after that cycle. People always tell me I am rounder in the face now, even though I am off. It does get discouraging... especially when somebody mistakes your newly added mass for 'chubbiness'. bah.

    Try a natural dieretic like Green Tea... cut your sodium intake... etc.
    But for the most part there's little you can do bro but wait it out. It sucks, I know. Good luck

  5. #5
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    Up the liquidex to 1mg a day. You may need to move to letrozole or aromasin .

  6. #6
    Cynical is offline Associate Member
    Join Date
    Sep 2001
    Location
    Fort Worth Tx
    Posts
    280
    thanks for replies guys, im not taking dbol however, last cycle th ebloating went away pretty soon after i was off so thats good news but still annoying for now because i am getting leaner and leaner and my face looks fatter. sucks but what can ya do, im almost thinking about ending this early because its making me so mad.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •